# SDR MWEA060046

- Difficulty date: May 1, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 51,979 hours, 45,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936913577
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC PRESSURE LOW ANNUCIATOR ILLUMINATED AND RIGHT HYDRAULIC QUANTITY STARTED DROPPING DOWN TO ONE QUART.  REMOVED AND REPLACED HYDRAULIC LINE.
